WMFD TV

Search Archive WMFD.com News

www.wmfd.com - A new warning from the Food and Drug Administration over an ingredient commonly found in dietary supplements. }}" />

   
 
 
Dietary Supplement Warning By Food And Drug Administration

Story By: Larry Stine

 

 

 
 
 
  Email Story to Friend
   
  Original Published: 4/21/2013

  A new warning from the Food and Drug Administration over an ingredient commonly found in dietary supplements.

  The stimulant is known as DMAA or Dimethylamylamine.

  It's promoted as a natural way to enhance athletic performance and speed up weight loss.

  The agency says DMAA can cause increased blood pressure, shortness of breath, chest tightening, cardiovascular problems and even heart attacks.

  The FDA has received reports of 86 illnesses and deaths associated with products containing DMAA.

 

   
  MORE RECENT NEWS
 
Image1 Ontario Police are seeking the public's help in identifying a woman caught on camera stealing items from a baby's gravesite at Mansfield Memorial Park. Full Story
Image1 The 300-plus employees, technically co-owners, of Lifetouch Church Directories in Galion had a special visitor Wednesday. Full Story
 
Image1 A fun competition with a great educational lesson was held Wednesday in the natatorium at Colonel Crawford High School. Full Story
Image1 A financial recovery plan for Mansfield City Schools was approved Tuesday afternoon. Full Story
  MORE NEWS
 

Position Cuts Coming To Mansfield City Schools

HomeCare Matters Hosts Celebrity Waiter Auction

Baby's death leads to meth lab

Start Talking Initiative Helps Address Youth Drug Epidemic

Growth and Development Goals Presented To Richland County

Red Cross Hero Awards Set For May 1

Mansfield Man Indicted On Heroin And Cocaine Dealing Charges

Center celebrates transition in leadership with book sale

More News